Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5131907, 7 pages
Research Article

Optimal Bounds for Neuman Mean Using Arithmetic and Centroidal Means

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 13 September 2015; Accepted 11 January 2016

Academic Editor: Henryk Hudzik

Copyright © 2016 Ying-Qing Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying-Qing Song, Wei-Mao Qian, and Yu-Ming Chu, “Optimal Bounds for Neuman Mean Using Arithmetic and Centroidal Means,” Journal of Function Spaces, vol. 2016, Article ID 5131907, 7 pages, 2016. doi:10.1155/2016/5131907